Facebook Pixel
EmpowHER Guest

I used postinor 2 after my boyfriend told me he didn't ejaculate in me n have alreadi taken d drugs....now am afraid n scared wah can I do

By Anonymous May 8, 2014 - 1:12pm
Rate This

Add a Comment4 Comments

EmpowHER Guest

Thank u wil tryin takin a pregnancy test

May 12, 2014 - 10:59pm
HERWriter Guide

Hi Anon

Thanks for your post! 

There is nothing you can do - this will not harm your health. All it may do is cause bleeding in the next few days or the next week - this is a side effect of emergency birth control. Your next period may also be a little irregular but I don't think pregnancy is a concern for you. 

Has this helped?


May 8, 2014 - 5:16pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

Av bin stooling n alwaz dizzy..thou is jst a week today n am jst to see my menStral period which was due yedsterday.what if my boyfried was lieing maybe he did ejaculate in me

May 9, 2014 - 10:10pm
HERWriter Guide (reply to Anonymous)

Hi Anon

Take a pregnancy test to ease your mind. Why do you think your boyfriend would lie to you about that? If he would, then he's the wrong boyfriend for you. Only he can know if he ejaculated (men know) so ask him again but taking a test is a good idea. 



May 12, 2014 - 9:23am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!